Journal of Symbolic Logic

Preserving $\sigma$-Ideals

Jindrich Zapletal

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is proved consistent that there be a proper $\sigma$-ideal $\Im$ on $\omega_1$ and an $\aleph_1$-preserving poset $\mathbb{P}$ such that $\mathbb{P} \Vdash$ the $\sigma$-ideal generated by $\check{\Im}$ is not proper.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 4 (1998), 1437-1441.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745641

Mathematical Reviews number (MathSciNet)
MR1665751

Zentralblatt MATH identifier
0926.03062

JSTOR
links.jstor.org

Citation

Zapletal, Jindrich. Preserving $\sigma$-Ideals. J. Symbolic Logic 63 (1998), no. 4, 1437--1441. https://projecteuclid.org/euclid.jsl/1183745641


Export citation